Threads

See more results

Topics

Usernames

Mumsnet Logo
Please
or
to access all these features

There is a heartbeat
4

Lunablue765 · 29/04/2019 12:53

So I went for a scan this morning which I thought would confirm the end of the pregnancy but there was a heartbeat an I measure 7 weeks 4 days. I was trialling asprin before I started bleeding I'm assured it wasn't the cause so I request should I start aspirin again? I go home and wait for consultant to confirm which he is now saying don't start asprin again so now I'm terrified this will end in misscarriage again as all my previous miscarriages have been after 8 weeks. How can I possibly prevent another I was sure the doctor would say yes as the bleeding wasn't because of the asprin so confused now 😔

OP's posts:
Please
or
to access all these features

Teddybear45 · 29/04/2019 12:57

Aspirin only prevents a miscarriage if you have a clotting disorder. It can often cause a miscarriage if you don’t have one as it causes bleeding - you should definitely stop it if you don’t have a CD.

The positives here are that you have a heartbeat and so there is a 78 percent chance of the pregnancy continuing normally. Follow your consultant’s instructions and call up the epu if you continue to bleed or start to cramp.

Please
or
to access all these features

babysharkah · 29/04/2019 13:10

Don't take aspirin without medical advice.

Please
or
to access all these features

Lunablue765 · 29/04/2019 13:23

Thank you for replies I'm not taking the aspirin now and I don't know if I have clotting issues I had my third miscarriage in Feb but fell pregnant again before the next cycle so I haven't had any tests to help show why I may be having miscarriages 😔 x

OP's posts:
Please
or
to access all these features

Teddybear45 · 29/04/2019 13:27

I think getting that test should be a priority. Recurrent miscarriage clinics could test for them but so could your GP.

Please
or
to access all these features
Please create an account

To comment on this thread you need to create a Mumsnet account.